# SDR ASOA20161029062A

- Difficulty date: October 29, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 25,548 hours, 24,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R3111717
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CARE MOD FOUND THE FLOOR SUPPORTCORRODED, RBL 9 BETWEEN BS 409 - 409+128.  R & R THE FLOOR SUPPORT IAW REO 601R-53-51-885 REV 0 AND ECTC REO 601R-53-51-885 REV 0
